How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. G. Your Own Question
Dr. G.
Dr. G., Psychologist
Category: Mental Health
Satisfied Customers: 1473
Experience:  Licensed Psychologist.
Type Your Mental Health Question Here...
Dr. G. is online now
A new question is answered every 9 seconds

I have multiple sclerosis and I am under medication . I have

Customer Question

I have multiple sclerosis and I am under medication . I have no disability and I am wealthy living the dream but I have a small problem that is I am in uni and I cannot start study at all , I mean I cannot do my reading and I cannot do my homework, my assignment for uni .I dont know why ? I don't work I have a lot of spare time ,however I am not able to study or concentrate on my study . I want to study and I am motivated but I just cant .

Submitted: 5 years ago.
Category: Mental Health
Expert:  Dr. G. replied 5 years ago.
Did this just start to be a problem or were there problems throughout your schooling? Any stress in your life? Could meds be the culprit?
Customer: replied 5 years ago.
I cant get things for uni done such as I cant start study . this problem started after I quit school for three years.I have no stress .
Customer: replied 5 years ago.
I just wanna know if this is an illness or whats this situation is called or what I can do to help myself throug ubi apart of a tutor because I tried many and all of them could not help because I need to do the work by myself to understand it ?
Expert:  Dr. G. replied 5 years ago.
It initially sounds like it could be anxiety but I am not sure what symptoms multiple sclerosis may be affecting you. And, it could also be meds doing something to you. There are just too many factors that could be playing a role here. So, I would suggest you talk to the physician that is prescribing the meds to see if that is the problem. If after that there is no answer then you may want to look into getting a psychological evaluation to see if ADHD or anxiety could be interfering with your concentration.

Related Mental Health Questions